New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Aug 2009
Total Posts : 1
   Posted 8/19/2009 8:25 PM (GMT -6)   
  I was taking paxil for 15-20 years for social anxiety.  I stopped taking it in March and started getting hives.  I was taking 20mg but reduced it to 10mg for about a month, then stopped.  The hives started then, and have been getting worse since.  They are all over my legs body, feet and face.  The doctors don't know what is going on, I have had many blood tests.  I recently started going to a Naturalpath who thinks I have a problem with parasites  and sold me something that should flush the parasites out of my system.  It has been a week with the parasite cleanse without much success, although yesterday I was free of hives for most the day for the first time since March, but they came back during the evening.
  Has anyone else experienced this sort of thing?  I wounder if I should start the paxil again?

Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 8/20/2009 9:00 AM (GMT -6)   


Welcome to HealingWell and the A & P Forum.  I have not had a problem with chronic hives.  I did pull up one of our threads from a different forum that has a lot of info re hives.  Hopefully you will find something that helps you.

Just click on the link.

Again welcome,



Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~* *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, March 23, 2018 4:06 PM (GMT -6)
There are a total of 2,943,228 posts in 322,934 threads.
View Active Threads

Who's Online
This forum has 161305 registered members. Please welcome our newest member, maidmarion.
365 Guest(s), 9 Registered Member(s) are currently online.  Details
JoyfulAmI, mattamx, Scaredy Cat, Girlie, WalkingbyFaith, Panthers1, InTheShop, garyi, Sober1